Knot and braid invariants from contact homology I


Journal Article

We introduce topological invariants of knots and braid conjugacy classes, in the form of differential graded algebras, and present an explicit combinatorial formulation for these invariants. The algebras conjecturally give the relative contact homology of certain Legendrian tori in five-dimensional contact manifolds. We present several computations and derive a relation between the knot invariant and the determinant.

Full Text

Duke Authors

Cited Authors

  • Ng, L

Published Date

  • January 26, 2005

Published In

Volume / Issue

  • 9 /

Start / End Page

  • 247 - 297

Electronic International Standard Serial Number (EISSN)

  • 1465-3060

International Standard Serial Number (ISSN)

  • 1465-3060

Digital Object Identifier (DOI)

  • 10.2140/gt.2005.9.247

Citation Source

  • Scopus